# SDR SWAA2023113013085

- Difficulty date: October 21, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT STR6L AT FWD GALLEY AREA 2023-650096<[01] REMOVED CRACK LOCATED ON FRAME BS312 AT STR6L AT FWD GALLEY AREA IAW EA M-22-153-01244;[02] CERTIFIED STEP 1 COMPLETED
